After my fourth chemo session things went unpleasantly wrong. Due to the buildup of the three chemo drugs I was taking over the course of four months my body started to react severely. I was bleeding each morning from the nose, many skin lesions on both arms n hands, severe neuropathy in the hands n finger tips etc., etc., etc. The doctors discontinued all chemo and put me on a four week rest. Having recovered most of my health by now I was given a CT scan last week which revealed that there is now an image on the bowel which they cannot identify. I am scheduled for an ultrasound test on Monday and the restart of the chemo on Thursday if the blood tests on Wednesday are normal.The chemo will be for another two months at the end of that time a full scan will be done to see if there is any further spread or not. If not then I will be given three months rest n then more scans. If all is normal then it will go on like that every three months until something changes.I am now on palliative care so the only hope is a miracle.God love, bless and keep you all.All my love and gratefulness for your prayers and sacrifices.Rick.
Leave a comment

Filtered HTML

  • Web page addresses and e-mail addresses turn into links automatically.
  • Allowed HTML tags: <a> <em> <strong> <cite> <blockquote> <code> <ul> <ol> <li> <dl> <dt> <dd>
  • Lines and paragraphs break automatically.

Plain text

  • No HTML tags allowed.
  • Web page addresses and e-mail addresses turn into links automatically.
  • Lines and paragraphs break automatically.
CAPTCHA
This question is for testing whether or not you are a human visitor and to prevent automated spam submissions.

Where are we stablished?

Where are we established?